# SDR YENA20150212016

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 59,384 hours, 22,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2879
- Condition: Failed
- Location: Emergency Lights
- Part time: 53,889 hours, 20,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE WEEKLY CHECK, EMERGENCY LIGHT TEST FAILED ON LT EPSU AT FIN 11WL.  R & R EMERGENCY LIGHT EPSU AT FIN 11WL IAW AMM 33-51-38.  LIGHT CHECKED OK.
